# SDR CA070123005

- Difficulty date: January 18, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 23,738 hours
- Engine: Ge CF343A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10019
- Part serial: 4354
- Condition: Worn
- Location: Te Flaps
- Part time: 5,457 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) ON FINAL APPROACH CREW SELECTED FLAPS 20 DEGREES. FLAPS STUCK AT 8 DEGREES AND CREW RECEIVED A FLAP FAIL MESSAGE. CREW BROKE OFF APPROACH AND CONTACTED DISPATCH. AIRCRAFT SUBSEQUENTLY LANDED WITHOUT INCIDENT WITH FLAPS AT 8 DEGREES. MAINTENANCE TROUBLESHOOTING FOUND EXCESSIVE LINEAR PLAY IN THE LT AND RT IB FLAP ACTUATORS. ACTUATORS REPLACED (RT IB ACTUATOR PN CL600-2B19, S/N 5051. TSN 5321:44 HOURS, TSO 5321:44, CYCLES 4332) MOD SUM IS601R27530052 REV B: FLAP DRIVE SYSTEM, ALTERNATE METALLIC SEAL FOR FLEXIBLE DRIVE SHAFT COMPLETED. SYSTEM RE-GREASED. FLAP SYSTEM RIGGED IAW AMM 27-51-10. SUCCESSFUL TEST FLIGHT COMPLETED AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20070123005)
